# SDR CA061205002

- Difficulty date: December 4, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 23,392 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AT APROX 2500-3000 FT ON FINAL APPROACH THE CREW RECEIVED A FLAP FAIL MESSAGE. THE QRH WAS FOLLOWED AND THE FLAPS WERE INDICATING AT 30 DEGREES.  THE CREW LANDED WITHOUT INCIDENT AND PERFORMED A CIRUIT BREAKER REST AND THE FLAPS RETURNED TO ZERO. FLT TO WHERE THE FLAPS OPERATED NORMALLY. (TC NR 20061205002)
